# SDR IXXA20161202189

- Difficulty date: October 24, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1562
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT BS 1562 BETWEEN STRINGERS 29 AND 30L IS CORRODED.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02 AND DRAWING 146T2104-661.
